# SDR AU010149

- Difficulty date: January 23, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 652560
- Condition: Cracked
- Location: Reciprocating En
- Part time: 2,379 cycles
- Component: Reciprocating En, Cont, IO520L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE CRACKED IN NUMEROUS PLACES. INSPECTION FOUND EXCESSIVE FRETTING ON THE SECOND AND THIRD MAIN BEARING SADDLE FACES WHEN VIEWED FROM THE REAR. LOCTITE OR SIMILAR WAS FOUND ON THE BEARING SADDLE FACES. THE MAIN THROUGH BOLTS WERE OF THE OLDER SIX POINTNUTS. THE HYDRAULIC LIFTERS FITTED IN THE EXHAUST POSITIONS WERE PNO 646288 INSTEAD OF PNO 646277. THE OIL PICKUP SCREEN SUCTION SCREEN WAS THE INCORRECT TYPE AS REQUIRED BY SB M87-11 REV2. NO OVERHAUL HISTORY COULD BE FOUND FOR THE FUEL PUMP OR THE FCU. PERSONNEL/MAINTENANCE ERROR. WRONG PART.
